# SDR FDEA201104041309

- Difficulty date: April 4, 2011
- Submitted: April 5, 2011
- Operation: Air carrier
- Aircraft: N564FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46984
- Aircraft time: 85,556 hours, 28,090 cycles
- System (JASC): 2565 · Escape Slide
- Part: Light
- Condition: Inoperative
- Location: Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE DOING PREFLIGHT FOUND R1 DOOR SLIDE TEST LIGHT NOT WORKING.   REPLACED SLIDE PACK LIGHT SW ASSY, SLIDE LIGHT OPS.   GOOD, IAW AMM 25-61-03-2.  (CLOSED)
